Just before I turned 40 and up to now I have been having quite painful migraines which can last for 3 days on the left side of my head and 3 days on my right. They are mainly associated with the last week of my menstrual cycle and the commencement of the next. The migraines started about 6 yrs ago after I experienced extreme trauma, I'm now 45 and have miscarried twice in my 40’s at 57-60 days gestation, I had never miscarried before. I’m a health conscious 5'4', 58kg female with three children aged 19,20 and 23.
Not one doctor or natural health carer can tell me why I have these migraines, I take Sumatriptan and Naproxen after trialing many other drugs for the pain, this frustrates me as it doesn't get rid of my migraines, and I now have elevated cholesterol and blood pressure and have been told I am susceptible to diabetes. I want to get off the sumatriptan, as I feel it is not doing me any favours in the long term but creating other problems.
After feeling suspicious that it may have something to do with my hormones I had some blood tests done, my progesterone level at day 21 was tested and it was 6.1 nmol/L , I'm not sure what it was when I was pregnant recently, but I'm assuming it must have been low enough miscarry. I have purchased Natpro online in the hope it will help me with my debilitating migraines. Which have landed me hospital clenching my head in pain and throwing up.
Before I started getting migraines I always got a headache the day before my period which seemed to be fixed with a paracetamol, but nothing over the counter seems to help the kind of pain I experience now.
I started Natpro day 8 of my usual 21 day cycle and I stopped Natpro day 27 as I still didn’t have a menstrual cycle which I thought I should, or do I wait for it to come continually taking Natpro?
The 4th day in the evening after stopping Natpro I started to get a right sided migraine which continued the following two days with such intensity I had to take sumatriptan, my period has finally come day 33 and the migraine on the right has subsided but I’m now getting one on my left side. Can you please advise me how I should continue with Natpro as I’m thinking it would be best at this stage to take it continually??
I’m hoping you can help me as I feel as though I have exhausted many avenues, and doctors just do seem to be able to help!